# SDR DXTA2013121305596

- Difficulty date: December 12, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N928QS
- Make and model: Cessna 750
- Aircraft serial: 7500288
- Aircraft time: 4,554 hours, 2,799 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 99144751
- Condition: Faulty
- Location: Fuel System
- Part time: 4,554 hours, 2,799 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

WING TANK O FULL RT MESSAGE RECEIVED IN CRUISE FLIGHT 230 WITH APPROXIMATELY 2700 LBS IN EACH WING TANK & NO FUEL IN THE CTR TANK.  FUEL WAS OBSERVED VENTING FROM RT WING TIP.  AFTER YAWING ACFT MESSAGE DISAPPEARED & FUEL STOPPED VENTING.  PREVIOUSLY WING TANK O FULL LT MESSAGE HAD BEEN RECEIVED MOMENTARILY.  REPLACED RT WING OTBD FLAPPER VLV IAW 750 MM, CH 28-10-05.  OPERATIONS & LEAK CHECKED GOOD.
